# SDR WTAA950292

- Difficulty date: October 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 729
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 9005EN38
- Condition: Broken Wire
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN GEAR 'RED' INTRANSIT LIGHT FAILED TO ILLUMINATE DURING GEAR EXTENSION.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPAIRED BROKEN WIRE AT RIGHT MAIN GEAR UPLOCK MICROSWITCH.  GEAR INDICATION OPERATIONAL CHECK NORMAL DURING GEAR SWING.  AIRCRAFT RETURNED TO SERVICE.  (X)
